# SDR VNAA2018021611102

- Difficulty date: February 16, 2018
- Submitted: February 18, 2018
- Operation: Air carrier
- Aircraft: N250PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7929
- Aircraft time: 32,881 hours, 32,877 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Warning Message
- Condition: Activated
- Location: Anti-Ice System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE CREW RECEIVED AN ANTI-ICE DUCT SYSTEM MESSAGE. THE CREW RAN THE QRH AND DECLARED AN EMERGENCY TO CLIMB OUT OF ICING CONDITIONS. THE CREW CONTINUED TO THEIR DESTINATION AND LANDED WITHOUT INCIDENT.  OPEN.
